# SDR GTIA2018102202906

- Difficulty date: October 20, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 26,962 hours, 11,634 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON APPROACH OUT OF 60 FT. MUSTY DRY SMELL SECURED PACK NR 1 SHUT XFEED VALVE-PERFORMED TSM 05-50-00-810-831-A ODER TO BE COMING FROM PACK 1 REF LOG PAGE 2382682-2 FOR FURTHER MX ACTION.
